MathSciNet Relay Station
MathSciNet bibliographic data
MR2964236 35Q53 (35C07)
Ali Akbar, M.; Ali, Norhashidah Hj. Mohd.; Zayed, E. M. E. Abundant exact traveling wave solutions of generalized Bretherton equation via improved $(G'/G)$-expansion method. Commun. Theor. Phys. (Beijing) 57 (2012), no. 2, 173–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement